Table of Contents
ISRN Discrete Mathematics
Volume 2013, Article ID 164535, 4 pages
http://dx.doi.org/10.1155/2013/164535
Research Article

Removable Cycles Avoiding Two Connected Subgraphs

Department of Mathematics, University of Pune, Pune 411007, India

Received 28 December 2012; Accepted 23 January 2013

Academic Editors: M. Chlebík and P. Lam

Copyright © 2013 Y. M. Borse and B. N. Waphare. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We provide a sufficient condition for the existence of a cycle in a connected graph which is edge-disjoint from two connected subgraphs and of such that is connected.